# SDR YENA20160510427

- Difficulty date: May 10, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 21,081 hours, 13,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON AFT RT SILL 1.5" AFT FR 20 49" RBL.  UAW EAMS NR 00221.  REPLACED SILL REF SRM 51-41-02.
